# SDR IXXA0500213S

- Difficulty date: October 8, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57550583
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LONGERON 34 LEFT AT STATION 690 TO 778 CORRODED.  REMOVED CORROSION, TREATED AND PRIMED.  DURING CORROSION REMOVAL FOUND FITTING CRACKED AT LONGERON 34 LEFT STATION 765 TO 778.  FABRICATED NEW FITTING, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW FITTING IAW DC8 SRM 53-20-0, 51-1-8, 53-2-0 AND, 51-1-20.
